# SDR IPXA2022081785344

- Difficulty date: August 16, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 24,349 hours, 15,149 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ASLIDE ARMING LIGHT DOES NOT ILLUMINATE WHEN TEST BUTTON DEPRESSEDC/W OPS CHECK OF EVAL SLIDE WARNING LIGHT IAW AMM 52-73-14. THIS CLEARS M788951
